# SDR SWIA200921358

- Difficulty date: April 1, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 13,582 hours, 8,600 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6665 - NR 3 MAIN TIRE IS SHREDDED.  DAMAGED UNDERSIDE OF FLAP.  REPLACED FLAP AND TIRE.
